# SDR ZZDA2011901

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SIDE EXIT LIGHTED SIGN MISSING LENS.  INSTALLED NEW LENS, AS REQUIRED LIGHTS WORKS OK.
